File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stable equivalence problems for free algebras with the nielsen-Schreier property

TitleStable equivalence problems for free algebras with the nielsen-Schreier property
Authors
Issue Date2001
PublisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijac/ijac.shtml
Citation
International Journal Of Algebra And Computation, 2001, v. 11 n. 6, p. 779-786 How to Cite?
AbstractA variety of algebras is said to be Schreier if any subalgebra of a free algebra of this variety is free in the same variety of algebras. For free algebras of finite ranks of Schreier varieties we prove that if two systems of elements are stably equivalent, then they are equivalent. We define the rank of an endomorphism of a free algebra of a Schreier variety and prove that an injective endomorphism of maximal rank does not change the rank of elements of maximal rank.
Persistent Identifierhttp://hdl.handle.net/10722/75324
ISSN
2015 Impact Factor: 0.469
2015 SCImago Journal Rankings: 0.771
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorMikhalev, AAen_HK
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2010-09-06T07:10:03Z-
dc.date.available2010-09-06T07:10:03Z-
dc.date.issued2001en_HK
dc.identifier.citationInternational Journal Of Algebra And Computation, 2001, v. 11 n. 6, p. 779-786en_HK
dc.identifier.issn0218-1967en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75324-
dc.description.abstractA variety of algebras is said to be Schreier if any subalgebra of a free algebra of this variety is free in the same variety of algebras. For free algebras of finite ranks of Schreier varieties we prove that if two systems of elements are stably equivalent, then they are equivalent. We define the rank of an endomorphism of a free algebra of a Schreier variety and prove that an injective endomorphism of maximal rank does not change the rank of elements of maximal rank.en_HK
dc.languageengen_HK
dc.publisherWorld Scientific Publishing Co Pte Ltd. The Journal's web site is located at http://www.worldscinet.com/ijac/ijac.shtmlen_HK
dc.relation.ispartofInternational Journal of Algebra and Computationen_HK
dc.titleStable equivalence problems for free algebras with the nielsen-Schreier propertyen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0218-1967&volume=11&issue=6&spage=779&epage=786&date=2001&atitle=Stable+equivalence+problems+for+free+algebras+with+the+Nielsen-Schreier+propertyen_HK
dc.identifier.emailYu, JT:yujt@hku.hken_HK
dc.identifier.authorityYu, JT=rp00834en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1142/S0218196701000747en_HK
dc.identifier.scopuseid_2-s2.0-0035565081en_HK
dc.identifier.hkuros66846en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035565081&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue6en_HK
dc.identifier.spage779en_HK
dc.identifier.epage786en_HK
dc.identifier.isiWOS:000173975500007-
dc.publisher.placeSingaporeen_HK
dc.identifier.scopusauthoridMikhalev, AA=7007020926en_HK
dc.identifier.scopusauthoridYu, JT=7405530208en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats